MAUDE Adverse Event Report: ZIMMER TMT PERSONA TIBIAL CENTRAL CONE SIZE MEDIUM; PROSTHESIS, KNEE

ZIMMER TMT PERSONA TIBIAL CENTRAL CONE SIZE MEDIUM; PROSTHESIS, KNEE
Catalog Number 42545000512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10- medical product persona femur cemented plus right size 7+ item# 42504606212 lot# 64767893.Persona stem ext straight spld uncemented 16mm dia +135mm l item# 42560113516 lot# 64783575.Persona femoral distal augment cemented size 7, 7+ 5mm item# 42556606205 lot# 64859431.Persona tibia fixed cemented right size d item# 42542006702 lot# 64565801.Persona stem ext 3mm offset spld uncemented 12mm dia +135mm l item# 42560313512 lot# 64675872.Persona articular surface fixed bearing (cps) right 16mm item# 42522600516 lot# 64647943.Persona femoral central cone size small item# 42545001011 lot#64643091.Nexgen complete knee solution trabecular metal std patella item# 00587806532 lot# 64227939.Unk palacos cement.H10: this device was erroneously reported under an incorrect mfr, and is now being submitted under the appropriate mfr.See original report 0001822565-2024-01322.No products were returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Office notes were provided and report pain, swelling and trouble ambulating.The patient also reported fall on ice.X-rays taken during visit state no periprosthetic fracture and implants are well positioned.X-rays reviewed over two months during which shows a stable appearance of revision components.The patient reports increasing right knee pain resulting in physical therapy.Review of the device's history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient underwent right knee a two-stage revision for infection.Approximately seven months later the patient began to have intermittent pain and swelling.Two years and five months later the patient reported an increase in pain and was prescribed physical therapy.All implants remain in place.

Brand Name
PERSONA TIBIAL CENTRAL CONE SIZE MEDIUM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25045517
Report Number3005751028-2026-00039
Device Sequence Number9643097
Product Code JWH
UDI-Device Identifier00889024560680
UDI-Public(01)00889024560680(17)300531(10)64680480
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number42545000512
Device Lot Number64680480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Patient RaceWhite